About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2011 (2011), Article ID 328394, 10 pages
http://dx.doi.org/10.1155/2011/328394
Research Article

Existence of Positive Solutions for Fractional Differential Equation with Nonlocal Boundary Condition

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 29 May 2011; Revised 24 August 2011; Accepted 28 September 2011

Academic Editor: Om Agrawal

Copyright © 2011 Hongliang Gao and Xiaoling Han. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Xiaoling Han, and Hongliang Gao, “Positive Solutions of Nonlinear Eigenvalue Problems for a Nonlocal Fraction al Differential Equation,” Mathematical Problems in Engineering, 2011. View at Publisher · View at Google Scholar
  • Xiaoling Han, and Hongliang Gao, “Existence of positive solutions for eigenvalue problem of nonlinear fractio nal differential equations,” Advances in Difference Equations, 2012. View at Publisher · View at Google Scholar